Health Board Meeting

Thu 26 May 2022, 10:00 - 13:00

Virtually via Microsoft Teams

Agenda

10:00 - 10:05

1. PRELIMINARY MATTERS

5 min

Information Emrys Elias

1.1. Welcome & Introductions

Information

Emrys Elias

1.2. Apologies for Absence

Information

Emrys Elias

1.3. Declarations of Interest

Information

Emrys Elias

20 min

10:05 - 10:25 2. Shared Listening & Learning

2.1. Patient Story - Development of the Heart Failure App

Discussion

Mandie Welch, Heart Failure Nurse Specialist - Team Leader, Cardiology

10:25 - 10:30

5 min

3. Consent Agenda

3.1. For Approval

3.1.1. Unconfirmed Minutes of the meeting held on 31 March 2022

Decision

Emrys Elias

3.1.2. Chairs Report and Affixing of the Common Seal

Decision

Emrys Elias

3.1.3. Amendments to the Standing Orders - Terms of Reference

Decision

Cally Hamblyn

3.1.4. Hosting Assurance Framework

Decision

Cally Hamblyn

3.1.5. Risk Management Strategy & Risk Management Policy

Decision

Cally Hamblyn

3.1.6. Amendment to the Standards of Behaviour Framework Policy

Decision Cally Hamblyn

3.1.7. Cwm Taf Morgannwg Carers End of Year Progress Report 2021/2022

Decision Greg Dix

3.2. For Noting

3.2.1. Action Log

Information Cally Hamblyn

3.2.2. Board Annual Cycle of Business

Information Cally Hamblyn

3.2.3. Board Forward Work Programme

Information Cally Hamblyn

3.2.4. Committee Highlight Reports

Information Cally Hamblyn

3.2.5. Joint Committee Reports

Information Cally Hamblyn

10:30 - 10:35 **4. Main Agenda**

4.1. Matters Arising not contained within the Action Log

10:35 - 11:15 5. Integrated Governance & Assurance

5.1. Chief Executives Report

Discussion Paul Mears

5.2. Board Assurance Framework

Decision Cally Hamblyn

5.3. Clinical Advisory Group Report

Discussion Anna Lewis

5.4. Nurse Staffing Levels (Wales) Act Report – Annual Assurance Report

Discussion Greg Dix

5.4.1. Nurse Staffing Levels Bi-Annual Acuity Report for January 2022

Discussion Greg Dix

11:15 - 12:15 6. Delivering our Purpose and Strategic Direction

6.1. Integrated Performance Dashboard

Discussion Executive Director Led

6.1.1. Introduction

Gethin Hughes

6.1.2. Quality Performance

Dom Hurford/ Greg Dix

6.1.3. Operational Delivery Performance

Gethin Hughes

6.1.4. Workforce Performance

Hywel Daniel

6.1.5. Finance Performance

Sally May

6.2. Updated Annual Plan 2022 - 2023

Decision Sally May/Claire Nelson

6.2.1. Annual Plan 2021-2022 Update on Deliverables

Discussion Sally May/Claire Nelson

6.3. Population Health Report

Decision Kelechi Nnoaham

6.4. CTM Operating Model - Reconfiguration Proposal

Paul Mears Discussion

6.5. CTM 2030 Our Health Our Future Presentation

Discussion Kelechi Nnoaham

6.6. Regional Acute Oncology Service

Decision Claire Nelson

12:15 - 12:45 7. Delivering our Recovery/Improvement Plans

7.1. Continuous Improvement Self Assessment Process in Response to Targeted Intervention

Discussion Richard Morgan-Evans

7.2. Maternity & Neonatal Services Improvement Programme

Discussion Greg Dix/Sallie Davies

7.3. Elective Care Recovery Presentation

Discussion

Gethin Hughes

12:45 - 12:50 8. Any Other Business

5 min

Information

Emrys Elias

12:50 - 12:55 9. How did we do in this meeting?

5 min

Discussion Emrys Elias

12:55 - 13:00 10. Date and Time of the next meeting

5 min

Information Emrys Elias

The date of the next meeting is Thursday 28 July 2022 at 10:00am